Advertisement

Siberian Mathematical Journal

, Volume 20, Issue 3, pp 454–457 | Cite as

Topological characterization of Schottky groups

  • N. A. Gusevskii
Remarks
  • 15 Downloads

Keywords

Schottky Group Topological Characterization 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    L. Bers, “Inequalities for finitely generated Kleinian groups,” J. Anal. Math.,18, 23–41 (1967).Google Scholar
  2. 2.
    A. Marden, “Kleinian groups and 3-dimensional topology: a survey,” in: A Crash Course on Kleinian Groups L. Bers and I. Kra (editors), Lect. Notes Math., Vol. 400, Springer-Verlag, New York (1974), pp. 108–122.Google Scholar
  3. 3.
    B. A. Maskit, “A characterization of Schottky groups”, J. Anal. Math.,19, 227–230, (1967).Google Scholar
  4. 4.
    A. Marden, “The geometry of finitely generated Kleinian groups,” Ann. Math.,99, No. 3, 383–462 (1974).Google Scholar
  5. 5.
    J. Stallings, “Homology and central series of groups,” J. Algebra,2, 170–181 (1965).Google Scholar
  6. 6.
    B. Maskit, “Intersections of component subgroups of Klenian groups,” in: Discontinuous Groups and Riemann Surfaces L. Greenberg (editor)., Princeton Univ. Press, Princeton (1974), pp. 349–368.Google Scholar
  7. 7.
    F. Waldhausen, “On irreducible 3-manifolds which are sufficiently large”, Ann. Math.,87, No. 1, 56–58 (1968).Google Scholar

Copyright information

© Plenum Publishing Corporation 1980

Authors and Affiliations

  • N. A. Gusevskii

There are no affiliations available

Personalised recommendations